JournalsrmiVol. 24, No. 2pp. 531–547

L2L^2 boundedness for commutator of rough singular integral with variable kernel

  • Yanping Chen

    University of Sciences and Technology, Beijing, China
  • Yong Ding

    Beijing Normal University, China
$L^2$ boundedness for commutator of rough singular integral with variable kernel cover
Download PDF

Abstract

n this paper the authors prove the L2(Rn)L^2(\mathbb{R}^n) boundedness of the commutator of the singular integral operator with rough variable kernels, which is a substantial improvement and extension of some known results.

Cite this article

Yanping Chen, Yong Ding, L2L^2 boundedness for commutator of rough singular integral with variable kernel. Rev. Mat. Iberoam. 24 (2008), no. 2, pp. 531–547

DOI 10.4171/RMI/545